Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    spongebob's Avatar
    spongebob is offline New Member
    Join Date
    Apr 2002
    Location
    Bikini Bottom
    Posts
    32

    Clomid allergic reaction.... prednisone treatment ?

    Hello all,

    I am experiencing a severe allergic reaction to clomid. 7 days after starting my post cycle clomid therapy, I started getting a really irritating rash on my arms and chest. I stopped the clomid immediately but it has continued to spread.

    I tried benadryl and hydrocortizone cream but they didn't help. So, I saw my dermatologist today and he prescribed me prednisone.

    Reading the archives, I see many comments and recommendations about tapering off of prednisone rather than stopping cold turkey.

    The prescription is for 40mg prednisone 1x per day for 8 days. Given my post cycle hormone condition etc.. should I taper it down for a few days at the end, or will be fine for this short amount of time?

    Damn this rash sucks!!!

    Thanks for any help.

  2. #2
    Flaco's Avatar
    Flaco is offline Associate Member
    Join Date
    Dec 2001
    Location
    Miami
    Posts
    166
    All I know is that when I took prednisone I got bloated like a muther fucker.Not to mention acne all over my face.Dam I wonder if this means im prone to water retention on as...=(

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •